Skoči na glavni sadržaj

Mathematical Communications , Vol. 10 No. 2, 2005.

  • Datum izdavanja: 27.12.2005.
  • Objavljen na Hrčku: 15.03.2006.

Sadržaj

Puni tekst

Fixed points of asymptotically regular mappings (str. 111-114)

Lj. Ćirić
Izvorni znanstveni članak


A fixed fuzzy point for fuzzy mapping in complete metric spaces (str. 115-121)

D. Turkoglu, B. E. Rhoades
Izvorni znanstveni članak


GS-deltoids in GS-quasigroups (str. 123-128)

Z. Kolar-Begović, V. Volenec
Izvorni znanstveni članak


An interesting example concerning convergence of double sequences (str. 129-134)

H. I. Miller, Wieren L. Miller-Van
Izvorni znanstveni članak


On the trivial units in finite commutative group rings (str. 143-147)

P. V. Danchev
Izvorni znanstveni članak


Metrical relationships in a standard triangle in an isotropic plane (str. 149-157)

R. Kolar-Šuper, Z. Kolar-Begović, V. Volenec, J. Beban-Brkić
Izvorni znanstveni članak


αβγσ - technology in the triangle geometry (str. 159-167)

V. Volenec
Izvorni znanstveni članak


Some new Menon designs with parameters (196,91,42) (str. 169-175)

D. Crnković
Izvorni znanstveni članak


Posjeta: 16.291 *